This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am a 19 year old male and recently my ejaculation volume has been low, most of the time it seems as nothing comes out at all. Recently on the 23rd I went to the hospital as a result of extreme pain in the right testicle resulting from a kidney stone passing from my right kidney. They later tried the next morning to go in manually and try to find the stone as I did not pass it during my day stay at the hospital. They also informed me they left a stint in my ureter to prevent it from swelling shut. I later then went to the hospital early in the morning on the 26th. I did not try masturbation until the 28th as I was paranoid about the pain and waited for the blood in my urine to be at much lower levels. When I actually tried masturbating it seemed as no semen came out just a tiny amount of clear fluid that was normal and never the end result before. I was worried if this was a new problem or something related to the kidney stone issue and everything else medical at the moment. As for current medications due to the kidney stone, I am on Tamsulosin HCL 0.4mg once a day, Etodolac 400mg twice a day, Ciprofloxacin HCL 500mg as well as occasional Hydrocodone and Hydromorphone for pain. Any help would be appreciated.
I'm not a doctor or an expert but I'm in your age group and suffering my own similar in some ways urological crisis. I can't help but feel like I owe you a response. I can say the volume of my ejaculation varies wildly and I've been told it's pretty normal. I also can report from personal experience that when nervous it's very difficult to have a normal orgasm, and sometimes this results in less fluid and a less satisfying experience. You mention you have been having anxiety related to these issues so maybe that has something to do with it.
As to the relation between this and your other problems I hope you receive a proper response from someone with some credentials. Hang in there buddy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.